@article{(Open Science Index):https://publications.waset.org/pdf/14436,
	  title     = {Gauss-Seidel Iterative Methods for Rank Deficient Least Squares Problems},
	  author    = {Davod Khojasteh Salkuyeh and  Sayyed Hasan Azizi},
	  country	= {},
	  institution	= {},
	  abstract     = {We study the semiconvergence of Gauss-Seidel iterative
methods for the least squares solution of minimal norm of rank
deficient linear systems of equations. Necessary and sufficient conditions
for the semiconvergence of the Gauss-Seidel iterative method
are given. We also show that if the linear system of equations is
consistent, then the proposed methods with a zero vector as an initial
guess converge in one iteration. Some numerical results are given to
illustrate the theoretical results.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {7},
	  year      = {2011},
	  pages     = {1010 - 1014},
	  ee        = {https://publications.waset.org/pdf/14436},
	  url   	= {https://publications.waset.org/vol/55},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 55, 2011},
	}